# SDR NACA2021081650001

- Difficulty date: August 15, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,283 hours, 18,328 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Faulted
- Location: Thermal Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

START OF DESCENT RIGHT STRUT DETECTION LEAK EICAS MESSAGE.   DEFERRED PER MEL 36-11-08-01A CAT C ON 15AUG21 @1415Z. MAINT PROCEDURES APPLIED AND PRV SECURED CLOSED. AC REMAINS ETOPS 120. SET PRV BACK TO NORM IAW AMM 36-00-00/901. THIS ACTION CLOSED MEL 36-11-08-01 08-15-21 2120Z.  PERFORMED TS IAW FIM 26-18 FAULT TREE 804, FOUND RH ENGINE STRUT THERMAL SWITCH TS238 AND TS239 FAULTY. REMOVED AND REPLACED THERMAL DUCT SWITCHES IAW B767 AMM 26-18-01 OPS CHECK NORMAL.
